U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
Reply Start New Thread
 
Old 05-19-2016, 11:15 AM
 
171 posts, read 136,169 times
Reputation: 122

Advertisements

I've been taking Zoloft 25 mg for about 10 weeks now and I'd say in the last 2 weeks (when I guess it really kicks in) I've been feeling worse. Could that happen? If I stopped taking it would I get major side effects?
Reply With Quote Quick reply to this message

 
Old 05-19-2016, 12:25 PM
 
Location: Pennsylvania
8,960 posts, read 3,114,068 times
Reputation: 7051
Get yourself off Big Pharma's BS drugs. Save yourself some money! See if you can cut back gradually from the Zoloft and then.....


St John's wort - 1 pill a day works fairly well....along with a good amount of exercise - do you like hiking? Getting outside should be helpful. I have also found that caffeine is helpful to battle depression, so I drink a few cups a day when I'm not feeling right.
Reply With Quote Quick reply to this message
 
Old 05-19-2016, 12:29 PM
 
18,775 posts, read 6,129,215 times
Reputation: 12663
I took Zoloft years ago and many other A/D's and suspected thyroid issues for 10 yrs and could NOT get the MD's to "fix my thyroid"....finally in 2002 my D.O. got me on desiccated thyroid support and never another drug. Vit D too is causing issues with depression/lowness in our population...Vit D deficiency has been huge.

SJW never helped me, elevated blood pressure. but that's my story on it.

I drink two cups of organic coffee daily and I do like it's benefits.
Reply With Quote Quick reply to this message
 
Old 05-19-2016, 02:51 PM
 
Location: Central Florida
730 posts, read 503,175 times
Reputation: 429
I took Zoloft years ago for depression. Most of those types of drugs cause agitation and restlessness. The only one that worked OK for me was Wellbutrin, but it had a definite withdrawl syndrome (not surprising since it's related to amphetamines).


Yes, I'd second looking into Vitamin D. I've been diagnosed with D deficiency and I notice after sunbathing with only minimal clothing (whatever is legal), my mood improves the whole day.
Reply With Quote Quick reply to this message
 
Old 05-19-2016, 03:59 PM
 
171 posts, read 136,169 times
Reputation: 122
Is it possible it can make me feel worse though?
Reply With Quote Quick reply to this message
 
Old 05-25-2016, 09:31 PM
 
Location: Central Florida
730 posts, read 503,175 times
Reputation: 429
Yes, it's possible, talk to your doctor. It's actually possible you might need a higher dosage.
Reply With Quote Quick reply to this message
 
Old 05-26-2016, 08:59 AM
 
8,541 posts, read 5,260,408 times
Reputation: 9100
Quote:
Originally Posted by joeyk4 View Post
Is it possible it can make me feel worse though?
Yes. One of the potential side effects is increased risk of suicide. It doesn't sound like it is working for you. You haven't been taking it long nor are you on a high dose so weaning off of it won't likely cause side effect. Definitely talk to your doctor about how to stop taking it safely.
Reply With Quote Quick reply to this message
 
Old 05-26-2016, 06:54 PM
 
Location: Middle of the ocean
27,448 posts, read 17,619,243 times
Reputation: 39933
Quote:
Originally Posted by joeyk4 View Post
Is it possible it can make you feel worse though?
Why haven't you talked to your doctor about this? Please make an appt. ASAP.
__________________
____________________________________________
My posts as a Mod will always be in red.
Be sure to review Terms of Service: TOS
And check this out: FAQ
Moderator: Relationships Forum / Hawaii Forum / Dogs
Reply With Quote Quick reply to this message
 
Old 05-26-2016, 08:14 PM
 
Location: too far from the sea
17,985 posts, read 17,140,226 times
Reputation: 30101
REPORT TO YOUR DOCTOR...... "if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself."

Zoloft (sertraline) Drug Side Effects, Interactions, and Medication Information on eMedicineHealth.

So, yes, it can make you feel worse. As others have said, wean yourself off it and call your doctor asap. I am only guessing about this part but probably you could cut the dose in half and then stop. But call your doctor and tell him how awful you feel.
__________________
my posts as moderator will be in red. Moderator: Health&Wellness~Genealogy. The Rules--read here>>> TOS. If someone attacks you, do not reply. Hit REPORT.
Reply With Quote Quick reply to this message
 
Old 06-01-2016, 11:15 PM
 
1,913 posts, read 2,704,256 times
Reputation: 2643
Either it's the wrong drug for you, inadequate dosing, or wrong diagnosis. Do not stop taking the drug on your own. Yes, call the doc's office and get an appointment asap.
Reply With Quote Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6.

2005-2018, Advameg, Inc.

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top